The following websites contain the works of Avraham Gileadi Ph.D. on the Book of Isaiah:


www.IsaiahExplained.com — An interactive website on the prophecy of Isaiah explaining how literary features conceal and reveal its apocalyptic message.

www.IsaiahInstitute.com — A website on the prophecy of Isaiah featuring webinars and audio and audio-visual aids that teach Isaiah’s apocalyptic message.

Events


Hebraeus Foundation Zion Conference
"A Time of Awakening"

May 19-20, 2017, Zermatt Resort, Midway, Utah

Online Sign Up Deadline: 9.00 pm Thursday, May 18


Where: Bernese Center, Zermatt Resort, 784 Resort Drive, Midway, Utah, 84049 (Map)

Friday Schedule:
7.00-7.10 pm. Welcome & Introduction. Opening Prayer.
7.10-7.20 pm. Alicia Blickfeldt, "Savior, Redeemer of My Soul." Violin acc., Benjamin Gale.
7.20-8.30 pm. Avraham Gileadi and Karen Prier—"Knowledge and Wisdom: Structure and Procedure in Applying Zion Principles."
8.30-9.00 pm. Gretchen Durham—Hebrew Communal Dance.

Saturday Schedule: 
9.00-9.30 am. The Levites—Twelve Tribes Roll Call. Blessings & Curses Ceremony.
9.30-10.20 am. Cree Chief Eric Tootoosis—"Ancestral Heritage of First Nations' Tribes."
10.20-11.10 am. Andrew Ehat—"Joseph the Seer's Visions of Zion."
11.10-11.20 am. 10-Minute Break—Mix & Mingle.
11.20 am.-12:10 pm. Anthony F. Stephan—"Anticipating the Restoration of All Things."
12.10-1.20 pm. Lunch—Zermatt Resort Offers Sandwiches and Fruit Onsite.
1.20-1.40 pm. Utah Children's Choir.
1.40-2.30 pm. Shelle McDermott—"Wading through Our Wildernesses to Zion."
2.30-2.50 pm. Karen Prier—"Repent & Replace" Activity.
2.50-3.00 pm. 10-Minute Break—Mix & Mingle.
3.00-3.10 pm. Hymn—"Come Thou Fount of Every Blessing."
3.10-4.00 pm. Avraham Gileadi—"Journey of Self-Transformation: From Sons & Daughters of Christ to Becoming as He Is."
4.00-4.20 pm. Modern Dance—Matika's Angels.
4.20-5.00 pm. The Levites—Musical Performance. Sounding of Shofars and Aaronite Blessing.

Registration: See below. Note that all amounts go towards rental of the facility and the continuation of Hebraeus Foundation operations.
Registration for entire event—$80.
Registration for Friday evening only—$30; Saturday only—$60.

PLEASE REGISTER AT THE DOOR


There are no tickets.
The names of all registrants who have paid ahead of time will be kept at the event's registration table.

Video: Parts of the Conference will be recorded on video for later distribution. However, it can’t be live streamed.

Meals: The Zermatt Resort offers both a restaurant and snack shop at your discretion.

Overnight Accommodation: For Zion Conference concession rooms (Friday night only), click here.

Enjoy a fun instructive weekend in alpine surroundings!
Mix & mingle with friends old and new!

No comments:

Post a Comment